Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Hereditary circularity for energy minimal diffeomorphisms


Author: Ngin-Tee Koh
Journal: Conform. Geom. Dyn. 21 (2017), 369-377
MSC (2010): Primary 30C45, 31A05, 34B24
DOI: https://doi.org/10.1090/ecgd/315
Published electronically: December 13, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We reveal some geometric properties of energy minimal diffeomorphisms defined on an annulus, whose existence was established in works by Iwaniec et al. (2011) and Kalaj (2014).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C45, 31A05, 34B24

Retrieve articles in all journals with MSC (2010): 30C45, 31A05, 34B24


Additional Information

Ngin-Tee Koh
Affiliation: School of Mathematics and Statistics, University of Canterbury, Private Bag 4800, Christchurch 8140, New Zealand
Email: ngin-tee.koh@canterbury.ac.nz

DOI: https://doi.org/10.1090/ecgd/315
Keywords: Annulus, energy minimal diffeomorphisms, Sturm-Liouville theory
Received by editor(s): November 1, 2016
Received by editor(s) in revised form: August 20, 2017
Published electronically: December 13, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society